# SDR CALA2013112193153

- Difficulty date: November 18, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 74,827 hours, 13,143 cycles
- Engine: Pwa PW4077
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Circuit Breaker
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OR MORE PFCS INTERFACE SIGNALS INOPERATIVE.  SECURED JUMPER WIRE BETWEEN CB C23403 & C9117 IN P210.  ALL MESSAGES CLEARED SYS OPERATIONS NORMAL.
